# SDR HALA2022052600189

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 30,771 hours, 4,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 374 - DIV - DUE TO RIGHT WINDSHIELD CRACKED INFLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED FO'S WINDSHIELD. (7717826)
